Chest and Shoulder acne help?

bad209

New member
Hello, My name is Brandon and i am a 25 year old male who has just recently began using Testerone Cypionate on 5/8/2020 and then incorporated Tbol on 6/8/2020
I was injecting twice a week 300mg and Tbol 40 mg daily. I have recently devolped chest and shoulder acne around 2-3 weeks ago. Tbol was stopped once acne occurred. Lowered my dosage to 500mg a week didnt work so i tapered to 200mg on 7/27/20. I visited a doctors office 7/28/2020 and was diagnosed with Malassezia folliculitis , Some white pustule pimples some just look like regular red pimples. prednisone 20mg take 3 tablets a day was prescribed, I dint think the medication did any help, he informed me to go in tomorrow for a Kenalog injection 8/4/20. So i guess my question is should i still continue to taper off while hoping the Drs studies take affect or go cold turkey and pct. Or has anyone else ran into the similar situation and what was the cure.
 

Attachments

  • photo354.jpg
    photo354.jpg
    50.6 KB · Views: 2

Dolf

Moderator
some acne is expected when running a cycle especially if as a teen you were acne prone. I'm acne prone but I have never had anything that bad.

For acne control i do a few things. I tan in a tanning bed. I use selson blue shampoo and body wash which contains salicylic acid. I got my doc to prescribe me doxycycline, and I learned that improper body shaving was causing acne/shave bumps.
 

bad209

New member
Update: I think the kenalog injection is working, acne is slowly getting better. I also stopped Testerone cyp i didnt inject on Monday like i normally would have. Started pct with tamofixen and arimidex, is it okay to take both?
 

Dolf

Moderator
You can run adex up to pct, but not with your pct. You need the estrogen to help kick off your natural test production again. Clomid along with nolva is better.
 

bad209

New member
No i was just on Test cyp on Tbol. my dealer gave me arimidex because i was tapering off the testerone he said it might help with the acne, but when i followed up with my Dr, he said just stop injecting, so for pct my dealer gave me tamofixen and said it wouldnt hurt to finish the arimidex.
 

larryking

New member
You have big nipples on your tits: D, I can say that you need to drink anastrazole to lower Estradiol. Estradiol has the same effect on acne! And to consolidate the result, take tablets containing Isotretinoin.

P.S. take a shower after each trip to the gym and sunbathe (you can go to the solarium)
 
Top